Volume 28, Number 4

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 4, 28 (2010).
 

Full Article
   
Regular Articles:
 
   
Preface.
J. Comp. Math., 28 (2010), p. 429

 

Full Article
     

I.M. Gamba, S.H. Tharkabhushanam
Shock and Boundary Structure Formation by Spectral-Lagrangian Methods for the Inhomogeneous Boltzmann Transport Equation
J. Comp. Math., 28 (2010), pp. 430-460
. Abstract

 

Full Article
     
R. Ferretti
Equivalence of Semi-Lagrangian and Lagrange-Galerkin Schemes under Constant Advection Speed
J. Comp. Math., 28 (2010), pp. 461-473
. Abstract
 

Full Article
     
A.M. Oberman
Convergence Rate for Difference Schemes for Polyhedral Nonlinear Parabolic Equations
J. Comp. Math., 28 (2010), pp. 474-488
. Abstract
 

Full Article
     
J.D. Benamou, Songting Lou, Hongkai Zhao
A Compact Upwind Second Order Scheme for the Eikonal Equation
J. Comp. Math., 28 (2010), pp. 489-516
. Abstract
 

Full Article
     
A. Kumar, A. Vladimirsky
An Efficient Method for Multiobjective Optimal Control and Optimal Control Subject to Integral Constraints
J. Comp. Math., 28 (2010), pp. 517-551
. Abstract
 

Full Article
     
S. Serna, Jianliang Qian
A Stopping Criterion for Higher-order Sweeping Schemes for Static Hamilton-Jacobi Equations
J. Comp. Math., 28 (2010), pp. 552-568
. Abstract
 

Full Article